MAUDE Adverse Event Report: ALPHATEC SPINE INC 4.0 MM VARIABLE ANGLE, SELF-TAPPING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC 4.0 MM VARIABLE ANGLE, SELF-TAPPING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71340-14
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the trestle luxe screws is not possible at this time.The explanted construct has not been returned for evaluation nor have the identifying lot number(s) been provided.Upon the receipt of additional information and/or the return of the implant(s) a follow up report will be submitted.
 
Event or Problem Description
Post op images found that the trestle luxe screw located at the c5 cervical vertebrae had backed out of position.Revision surgery was conducted to remove and replace the hardware positioned at the c5-c7.

Brand Name
4.0 MM VARIABLE ANGLE, SELF-TAPPING HEXALOBE SCREW, 14 MM (TI-6AI-4V ELI)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key5919040
Report Number2027467-2016-00066
Device Sequence Number16266840
Product Code KWQ
UDI-Device Identifier00844856067431
UDI-Public00844856067431
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number71340-14
Device Catalogue Number71340-14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2016
Initial Report FDA Received Date08/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR